# SDR DALA2017111108064

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR FRAME WEB AND STRAP BS 201, LBL 57.  THE DOOR FRAME WEB WAS REPAIRED IAW ER/A 562371-14, REV ORIGINAL, ETI-17-17-219, REV 4 AND THE STRAP WAS REPLACED IAW SRM 51-41-05-0G.
